RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1992, Volume 183, Number 9, Pages 67–88 (Mi msb1072)  

Initial-boundary value problems for the Boltzmann system of moment equations in an arbitrary approximation

A. Sakabekov


Abstract: Both exterior and interior boundary conditions are formulated for the Boltzmann system of moment equations, and it is proved that these boundary conditions are dissipative. It is proved that the initial-boundary value problem is solvable for the Boltzmann system of moment equations, and that the moment method converges. The boundary condition of general form is approximated.

Full text: PDF file (1655 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 77:1, 57–76

Bibliographic databases:

UDC: 517.95
MSC: Primary 35F25, 35F30, 35A35, 76P05; Secondary 49M15, 82B40, 82C40
Received: 29.10.1990

Citation: A. Sakabekov, “Initial-boundary value problems for the Boltzmann system of moment equations in an arbitrary approximation”, Mat. Sb., 183:9 (1992), 67–88; Russian Acad. Sci. Sb. Math., 77:1 (1994), 57–76

Citation in format AMSBIB
\Bibitem{Sak92}
\by A.~Sakabekov
\paper Initial-boundary value problems for the~Boltzmann system of moment equations in an~arbitrary approximation
\jour Mat. Sb.
\yr 1992
\vol 183
\issue 9
\pages 67--88
\mathnet{http://mi.mathnet.ru/msb1072}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1198835}
\zmath{https://zbmath.org/?q=an:0789.35133|0780.35092}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 77
\issue 1
\pages 57--76
\crossref{https://doi.org/10.1070/SM1994v077n01ABEH003429}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994MZ10900005}


Linking options:
  • http://mi.mathnet.ru/eng/msb1072
  • http://mi.mathnet.ru/eng/msb/v183/i9/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:260
    Full text:107
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020